MAUDE Adverse Event Report: STRYKER TRAUMA KIEL T2 FE RETRO NAIL SHT D13XL200; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL T2 FE RETRO NAIL SHT D13XL200; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 2339-1320S
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "while inserting a 32.5mm advanced screw into the distal hole on the proximal side of the 200mm nail of the t2 alpha retronail, it got stuck and the head floated 8mm and was not fixed bicortically." the implant was placed and the surgery was completed.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.Device remains implanted in patient.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned and no additional information was available.A formal medical opinion was sorted for available radiograph and surgeon query.¿how i should remove this screw because the female hole in the screw head and the threads on the periphery are licking.¿ the screw should have been removed in the very operation it was introduced.With time and further load application on it, it will probably not be easier to remove it if there are no relevant problems now in opinion, the screw can be left in the femur.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If any further information is provided or the device is returned, the complaint report will be updated.
 
Event or Problem Description
As reported: "while inserting a 32.5mm advanced screw into the distal hole on the proximal side of the 200mm nail of the t2 alpha retronail, it got stuck and the head floated 8mm and was not fixed bicortically.".The implant was placed and the surgery was completed.

Brand Name
T2 FE RETRO NAIL SHT D13XL200
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16282411
Report Number0009610622-2023-00023
Device Sequence Number15145172
Product Code HSB
UDI-Device Identifier07613327293197
UDI-Public07613327293197
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2339-1320S
Device Catalogue Number23391320S
Device Lot NumberK0F1AC1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer03/29/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale